Migration-connected networks of Lotka–Volterra and quasi-polynomial systems: modeling and decentralized control

Márton, Lőrinc and Hangos, Katalin and Magyar, Attila (2025) Migration-connected networks of Lotka–Volterra and quasi-polynomial systems: modeling and decentralized control. NONLINEAR DYNAMICS, 113 (9). pp. 10577-10596. ISSN 0924-090X 10.1007/s11071-024-10619-6

[img] Text
Marton_10577_35598232_ny.pdf

Download (1MB)

Abstract

This paper introduces a modeling and a control approach for Lotka-Volterra systems that are interconnected through population size-dependent migration flows. First, a control-oriented model is proposed for networks of Lotka-Volterra systems. Based on this model, a decentralized control method is introduced which assures that the states of each Lotka-Volterra system in the network can be driven into a prescribed setpoint regardless of migration. The results have been generalized to quasi-polynomial systems, and networks of Lotka-Volterra systems having interconnections with distributed delay. Simulation experiments are also presented in the paper to show the implementability of the theoretical results.

Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 04 Apr 2025 17:47
Last Modified: 04 Apr 2025 17:47
URI: https://eprints.sztaki.hu/id/eprint/10894

Update Item Update Item